# SDR SB06070

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS IN THE AFT SIX ROWS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE AFT BATTERY CHARGER.  OPERATIONALLY CHECKS OK.
